# SDR 96ZZZX2189

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4053R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240355
- Engine: Lyc IO540K1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Part number: 75060
- Condition: Bolt Not Marked
- Location: Nr 6, Nr 1 Rod
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED AND FOUND 3 BOLTS WITH NO HEAD MARKING.  ONE EACH LOCATED ON NR 6 ROD.  TWO EACH LOCATED ON NR 1 ROD.
